Existence and uniqueness theorems for third order boundary value problems
Rendiconti del Seminario Matematico della Università di Padova, Volume 75 (1986), p. 129-141
@article{RSMUP_1986__75__129_0,
     author = {Aftabizadeh, A. R. and Wiener, Joseph},
     title = {Existence and uniqueness theorems for third order boundary value problems},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {75},
     year = {1986},
     pages = {129-141},
     zbl = {0611.34005},
     mrnumber = {847662},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1986__75__129_0}
}
Aftabizadeh, A. R.; Wiener, Joseph. Existence and uniqueness theorems for third order boundary value problems. Rendiconti del Seminario Matematico della Università di Padova, Volume 75 (1986) pp. 129-141. http://www.numdam.org/item/RSMUP_1986__75__129_0/

[1] A.R. Aftabizadeh, Existence and uniqueness theorems for fourth order boundary value problems, to appear. | MR 842808 | Zbl 0634.34009

[2] A.R. Aftabizadeh - J. Wiener, Boundary value problems for differential equations with Reflection of the argument, to appear. | MR 786960 | Zbl 0583.34055

[3] C. Corduneanu, Sopra i problemi ai limiti per alcuni sistemi di equazioni differenziali non lineari, Rendiconto Accademia Napoli (1958), pp. 98-106. | MR 107051 | Zbl 0091.26201

[4] G.H. Hardy - J. E. Littlewood - G. Polya, Inequalities, Cambridge Univ. Press, London and New York (1952). | MR 46395 | Zbl 0010.10703